# SDR HALA2009031800090

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 25258
- Aircraft time: 86,873 hours, 16,805 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Elevator Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ELEV FEEL STATUS MESSAGE DISPLAYED.  ACCOMPLISHED FIM 27-31-00 FIG 106.  BLOCK 1, "ELEV FEEL" MSG CLEARED.  SYSTEM IS OKAY.  AIRCRAFT OKAY FOR SERVICE.
